# SDR DXTA2022011755180

- Difficulty date: January 14, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 4,841 hours, 3,214 cycles
- System (JASC): 2435 · Starter-Generator
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: LAV EMER OVERHEAD LIGHT & FLOOR LIGHTS ARE DIM // SIGNOFF// COMPLIED WITH NJA TASK CARD TC-FLT-33-1001 CESSNA CE-680A EMERGENCY LIGHTING POWER SUPPLY BATTERY EXCERCISE PROCEDURE (REV.0, DATED: 15-DEC-2021) ALL EMERGENCY LIGHTS OPERATE CORRECTLY WITH NO DEFECTS NOTED.
